# SDR DLL10970168

- Difficulty date: December 18, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N721DA
- Make and model: Lkheed 10113851
- Aircraft serial: 193C1139
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Cap
- Condition: Cracked
- Location: Bs 449
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 449 BULKHEAD FOUND CRACKED IN HORIZONTAL FLANGE OF THE CAP.  THE LOCATION IS FBL 19 AND EXTENDS FROM THE FORWARD EDGE, THROUGH AN EXISTING SEAL RETAINER HOLE, AND TOWARD THE CAP RADIUS.  THE REPAIR WILL BE ACCOMPLISHED BY SB 093-53-233,2.A PAGES 7-9.
